# SDR DALA2019012900631

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 85,024 hours, 37,798 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Separated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - TO ATL FOR A RIGHT WING DUCT LEAK AND ASSOCIATED RIGHT BLEED MSG AND ICING CONDITIONS IN MCO. FOUND FUSE COUPLING PULLED APART, REPLACED COUPLING RAN ENGINE TO T/O POWER CKS GOOD.
